# SDR USAABB01043

- Difficulty date: June 21, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Location: Inoperative
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND THE EMERGENCY LIGHT ON SEAT ROW 29, RIGHT SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY ON SEAT ROW 29, RIGHT SIDE.  OPERATIONAL CHECK GOOD.  (M)
